# SDR EE4Y2024091020871

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 51,284 hours, 38,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT ENGINEERING ORDER E5311-0018, UPPER FUSELAGE R1 DOOR CUTOUT FR16 DOUBLE JOGGLE AREA WITH CRACK INDICATION AT DOOR STOP FITTING 7 LOCATION ON LOWER 3/16" DIAMETER HOLE WAS FOUND. REPAIRED R1 DOOR CUT OUT FR16 DOUBLE JOGGLE AREA AT STOP FITTING # 7 HOLES C AS LEADER AND D AS ASSOCIATED IAW AIRBUS DOSSIER # 81452882008 AND AIRBUS A319 SRM TASK 53-11-12-300-013 FLOW CHART FIG 001 FIG 005 AND FIG 006,008 AND FIG 012.THIS IS A CATEGORY B REPAIR WITH REQUIRED INSPECTIONS TASK 53-11-12-205-007. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P176 ITEM 2-49.
